# SDR REXA2012122101781

- Difficulty date: December 18, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 22,122 hours, 19,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE RBL18 JUST ABOVE FLOOR HAS A DENT MEASURING 1.5" X 1.5" X 0.025" DEEP.  FOUND TO BE WITHIN LIMITS OF SRM 53-61-00 TR53-28.
